Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2008, Volume 422, Number 5, Pages 589–591 (Mi dan237)  

This article is cited in 2 scientific papers (total in 3 papers)

Geodesic graphs with some homogeneity conditions

A.L. Gavrilyuk, A.A. Makhnev



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    2. A. A. Makhnev, D. V. Paduchikh, L. Yu. Tsiovkina, “Edge-symmetric distance-regular coverings of cliques: The affine case”, Siberian Math. J., 54:6 (2013), 1076–1087  mathnet  crossref  mathscinet  isi
    3. A. A. Makhnev, D. V. Paduchikh, L. Yu. Tsiovkina, “Edge-symmetric distance-regular coverings of complete graphs: the almost simple case”, Algebra and Logic, 57:2 (2018), 141–152  mathnet  crossref  crossref  isi
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022